# SDR UPS08854160

- Difficulty date: October 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Fs-81 Lbl37.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-F3-06 AT FS -75/-83 LBL 37-42 HAS NO SRM REF.  REMOVED REPAIR DOUBLER AND FILLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER AND FILLER IAW UPS EO DC8-5330-31487-A ANG FVCI DWG 53-08540-21.
